MAUDE Adverse Event Report: BIOMERIEUX, INC. VITEK® 2 COMPACT 30; VITEK 2 COMPACT 30 - 27530

BIOMERIEUX, INC. VITEK® 2 COMPACT 30; VITEK 2 COMPACT 30 - 27530
Model Number 27530
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in (b)(6) notified biomériex of false resistant results and delays in reporting results for patient isolates in association with the vitek® 2 compact 30 (ref 27530, serial (b)(4)).The customer stated that the majority of their patient isolates were obtaining resistant results on the vitek® 2.There is no indication or report from the laboratory that the false resistant results or delays led to any adverse events related to any patient's state of health.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
Biomérieux conducted an internal investigation in response to a customer complaint of out of range high results in association with the vitek® 2 compact 30 (ref.27530, serial (b)(6)).A biomérieux field service engineer (fse) visited the customer site and performed the following actions: optical check - cleaning of the reading heads.Exchange of the roller flat springs - tread test hcb ok, tx1>4000, tx3>3700 - launched eng9 card in control the fse noted the optics of the instrument were dirty and cleaned them.The springs were also replaced but not retained.Based on the available data the root cause could not be established.Optics issues, user issue and reagent issues were identified as potential causes.See section h10.

Brand Name
VITEK® 2 COMPACT 30
Common Device Name
VITEK 2 COMPACT 30 - 27530
Manufacturer (Section D)
BIOMERIEUX, INC.
595 anglum road
hazelwood MO 63042
MDR Report Key9547285
Report Number1950204-2020-00002
Device Sequence Number19439712
Product Code LON
UDI-Device Identifier03573026136789
UDI-Public03573026136789
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer02/12/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date03/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1